# SDR 96UAL900159

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 2530 · Buffet/Galleys
- Part: Ovens
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

POSSIBLE SMOKE IN GALLEY ON PUSH BACK, RETURNED TO BLOCKS.  OVEN VENT SCREENS WERE PLUGGED WITH DIRT AND GRIM.  CLEANED OVEN SCREENS.
